Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 321, Number 1
HTML articles powered by AMS MathViewer

Abstract functional-differential equations and reaction-diffusion systems
R. H. Martin and H. L. Smith PDF
Trans. Amer. Math. Soc. 321 (1990), 1-44
The $27$-dimensional module for $E_ 6$. III
Michael Aschbacher PDF
Trans. Amer. Math. Soc. 321 (1990), 45-84
On Gel′fand pairs associated with solvable Lie groups
Chal Benson, Joe Jenkins and Gail Ratcliff PDF
Trans. Amer. Math. Soc. 321 (1990), 85-116
On the existence of central sequences in subfactors
Dietmar H. Bisch PDF
Trans. Amer. Math. Soc. 321 (1990), 117-128
On the bihomogeneity problem of Knaster
Krystyna Kuperberg PDF
Trans. Amer. Math. Soc. 321 (1990), 129-143
Iterated spinning and homology spheres
Alexander I. Suciu PDF
Trans. Amer. Math. Soc. 321 (1990), 145-157
Identities on quadratic Gauss sums
Paul Gérardin and Wen-Ch’ing Winnie Li PDF
Trans. Amer. Math. Soc. 321 (1990), 159-182
The Jacobian module of a Lie algebra
J. P. Brennan, M. V. Pinto and W. V. Vasconcelos PDF
Trans. Amer. Math. Soc. 321 (1990), 183-196
Dichromatic link invariants
Jim Hoste and Mark E. Kidwell PDF
Trans. Amer. Math. Soc. 321 (1990), 197-229
Composite ribbon number one knots have two-bridge summands
Steven A. Bleiler and Mario Eudave Muñoz PDF
Trans. Amer. Math. Soc. 321 (1990), 231-243
Gel′fer functions, integral means, bounded mean oscillation, and univalency
Shinji Yamashita PDF
Trans. Amer. Math. Soc. 321 (1990), 245-259
Nonmonomial characters and Artin’s conjecture
Richard Foote PDF
Trans. Amer. Math. Soc. 321 (1990), 261-272
Isometric isomorphisms between Banach algebras related to locally compact groups
F. Ghahramani, A. T. Lau and V. Losert PDF
Trans. Amer. Math. Soc. 321 (1990), 273-283
Maximal polynomials and the Ilieff-Sendov conjecture
Michael J. Miller PDF
Trans. Amer. Math. Soc. 321 (1990), 285-303
Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation
Zbigniew Slodkowski PDF
Trans. Amer. Math. Soc. 321 (1990), 305-332
Weakly almost periodic functions and thin sets in discrete groups
Ching Chou PDF
Trans. Amer. Math. Soc. 321 (1990), 333-346
Continuous spatial semigroups of $*$-endomorphisms of $\mathfrak {B}(\mathfrak {H})$
Robert T. Powers and Geoffrey Price PDF
Trans. Amer. Math. Soc. 321 (1990), 347-361
Jacobi polynomials as generalized Faber polynomials
Ahmed I. Zayed PDF
Trans. Amer. Math. Soc. 321 (1990), 363-378
The nonstandard treatment of Hilbert’s fifth problem
Joram Hirschfeld PDF
Trans. Amer. Math. Soc. 321 (1990), 379-400
Generalized local Fatou theorems and area integrals
B. A. Mair, Stan Philipp and David Singman PDF
Trans. Amer. Math. Soc. 321 (1990), 401-413
Erratum to: “Weighted norm inequalities for the continuous square function” [Trans. Amer. Math. Soc. 314 (1989), no. 2, 661–692; MR0972707 (91e:42025)]
J. M. Wilson PDF
Trans. Amer. Math. Soc. 321 (1990), 415